Vol 29, No 1 (2021)

Table of Contents

Articles

The forcing nonsplit domination number of a graph PDF
John Johnson, Malchijah Raj 1-12
On signless Laplacian spectrum of the zero divisor graphs of the ring $\mathbb{Z}_{n}$ PDF
Shariefuddin Pirzada, Bilal Rather, Rezwan Ul Shaban, S Merajuddin 13-24
On sequence spaces defined by the domain of tribonacci matrix in $c_0$ and $c$ PDF
Taja Yaying, Merve Ilkhan Kara 25-40
Woven $g$-frames in Hilbert $C^*$-modules PDF
Ekta Rajput, Nabin Kumar Sahu, Vishnu Narayan Mishra 41-55
Embedding theorems on the fractional Orlicz-Sobolev spaces PDF
Tacksun Jung, Q-Heung Choi 57-64
Growth of solutions of non-homogeneous linear differential equations and its applications PDF
Dilip Chandra Pramanik, Manab Biswas 65-73
On the genotype frequencies and generating function for frequencies in a dyploid model PDF
Won Choi 75-80
Approximation operators and fuzzy rough sets in co-residuated lattices PDF
Ju-Mok Oh, Yong Chan Kim 81-89
Unified integral operator inequalities via convex composition of two functions PDF
Lakshmi Narayan Mishra, Ghulam Farid, Kahkashan Mahreen 91-103
Relative logarithmic order of an entire function PDF
Chinmay Ghosh, Anirban Bandyopadhyay, Soumen Mondal 105-120
Some generalized growth properties of composite entire and meromorphic functions PDF
Tanmay Biswas, Chinmay Biswas 121-136
Sine trigonometric spherical fuzzy aggregation operators and their application in decision support system, TOPSIS, VIKOR PDF
Muhammad Qiyas, Saleem Abdullah 137-167
On deferred Ces\`{a}ro mean in paranormed spaces PDF
Sinan Ercan 169-177
Existence of generalised logarithmic proximate order and generalised logarithmic proximate type of an entire function PDF
Chinmay Ghosh, Sutapa Mondal, Subhadip Khan 179-191
Simpson's and Newton's type quantum integral inequalities for preinvex functions PDF
Muhammad AAmir Ali, Mujahid Abbas, Mubarra Sehar, Ghulam Murtaza 193-203


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr